# SDR 2006FA0000001

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: General aviation
- Aircraft: N6424G
- Make and model: Cessna 150K
- Aircraft serial: 15071924
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Condition: Broken
- Location: Eng Cylinder
- Part time: 3,509 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN CRUISE FLIGHT AT 2200 FT, ENGINE BEGAN TO RUN ROUGH.  PILOT DECLARED AND EMERGENCY AND LANDED AT AIRPORT.  AFTER LANDING THE VALVE COVER WAS REMOVED FROM THE NR 2 CYLINDER AND IT WAS DISCOVERED THAT ALL 3 BOSSES FOR THE VALVE ROCKER SHAFTS HAD BROKEN.  (K)
